# SDR DALA2018042002660

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1401-1405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING CORROSION, A CRACK WAS FOUND ON THE CAP ANGLE ATTACHED TO STAIRWAY FRAME,  BETWEEN BS 1401 - 1405, LT SIDE.  THE CAP ANGLE WAS REPLACED IAW SRM 51-30-2.
